Changes

Hello Readers,

I apologize for not being as communicative as I should have been.  Everything has been havoc for me.  Or should I say, it has been havoc for my poor body.  Which, in essence, means the same thing.

My doctor and I have been working hard to fix up my meds.  I think I told you that we stopped the antipsychotic Risperdal.  That was in the beginning of April, when I started Lithium.  No problem there.  Then there was the whole ordeal with Lithium, which I have described in the videos.  I now take 450 of Lithium, as of Friday.  It’s now Monday.  So far so good–no side effects that I can’t tolerate.  300 wasn’t enough.  I was “cycling.”  I’d feel great for a week and then feel crappy, I mean really crappy, for a week, and on and on.

Meanwhile, my thyroid was low, so my primary doc raised the thyriod medication I take.  Possibly related to the addition of Lithium to my regimen.

Now my doc has decided to take me off my antidepressant, Cymbalta.  She says it’s causing the “rapid cycling.”  I have always felt that the Cymbalta wasn’t doing anything, so I have no objection.

See what I mean?

My joints are bad.  Every time I stand up, my hips kill me and it hurts to walk.  Even walking down the hall is painful.  That walk to my therapist’s office from Central Square is a bitch on my joints.  No wonder I never show up.

I need to see my primary doctor ASAP about that.

Meanwhile, I have just turned 50 and I hate it!  I think my periods have stopped for good and if you’re female you know that that means LOTS of changes to the body.  I react differently to meds.  A lot differently.  My body feels different.  Everything is different.

Okay, rant over.

Lithium, and where I’ve been all these weeks

When I was 26, I got on Lithium and it was like a miracle pill for me.  Now I am 50 and I tried Lithium again with very different results:

The first couple of weeks on Lithium were very good.  My concentration was good, I remember.  But as soon as I raised the dose there was trouble.  I can barely type now.

I apologize that I forgot to get little Puzzle into the picture.